Idrees Ahmad Khan
Idrees Ahmad Khan
Assistant Professor, Department of Mathematics, Integral University
Verified email at iul.ac.in
Title
Cited by
Cited by
Year
Unique fixed point theorems for generalized contractive mappings in partial metric spaces
LN Mishra, SK Tiwari, VN Mishra, IA Khan
Journal of Function Spaces 2015, 2015
882015
Weak θ-contractions and some fixed point results with applications to fractal theory
M Imdad, WM Alfaqih, IA Khan
Advances in Difference Equations 2018 (1), 1-18, 2018
132018
An alternative approach for solving bi-level programming problems
R Birla, VK Agarwal, IA Khan, VN Mishra
American Journal of Operations Research 7 (03), 239, 2017
82017
Order-theoretic common fixed point results for F-contractions
R Gubran, M Imdad, IA Khan, WM Alfaqih
Bull. Math. Anal. Appl 10 (1), 80-88, 2018
72018
ORDER-THEORETIC FIXED POINT RESULTS FOR (ψ, φ, η)g-GENERALIZED WEAK CONTRACTIVE MAPPINGS.
M Imdad, M Asim, IA Khan, R Gubran
Journal of Mathematical Analysis 8 (6), 2017
72017
On a modification of Dunkl generalization of Szász Operators via q-calculus
VN Mishra, S Pandey, IA Khan
European Journal of Pure and Applied Mathematics 10 (5), 1067-1077, 2017
62017
Trigonometric Approximation of Signals (Functions) Belonging to the Lip (ξ (t), r),(r> 1)-Class by (E, q)(q> 0)-Means of the Conjugate Series of Its Fourier Series
VN Mishra, HH Khan, IA Khan, K Khatri, LN Mishra
Advances in Pure Mathematics 3 (3), 353-358, 2013
62013
Approximation of signals by product summability transform
VN Mishra, HH Khan, K Khatri, IA Khan, LN Mishra
Asian Journal of Mathematics & Statistics 6 (1), 12, 2013
62013
Degenerate Hermite poly-Bernoulli numbers and polynomials with q-parameter
WA Khan, IA Khan, M Ali
Studia Universitatis Babes-Bolyai, Mathematica 65 (1), 3-15, 2020
52020
New fuzzy φ-fixed point results employing a new class of fuzzy contractive mappings
HN Saleh, IA Khan, M Imdad, WM Alfaqih
Journal of Intelligent & Fuzzy Systems 37 (4), 5391-5402, 2019
52019
On certain integral transforms involving generalized Bessel-Maitland function
WA KHAN, IA KHAN, M AHMAD
J. Appl. & Pure Math. Vol 2 (1-2), 63-78, 2020
42020
A NOTE ON (p, q)-ANALOGUE TYPE OF FROBENIUS-GENOCCHI NUMBERS AND POLYNOMIALS
WA Khan, IA Khan
East Asian mathematical journal 36 (1), 13-24, 2020
32020
Multifarious results for q-Hermite based Frobenius type Eulerian polynomials
W Khan, IA Khan, M Acikgoz, U Duran
Preprints, 2019
32019
A note on q-analogue of Hermite-poly-Bernoulli numbers and polynomials
WA Khan, IA Khan, M Ali
Mathematica Moravica 23 (2), 1-16, 2019
32019
Some properties of Hermite poly-Bernoulli numbers and polynomials
WA Khan, IA Khan, S Zia
Appl. Math. Inf. Sci 7, 1-8, 2016
32016
APPROXIMATION OF SIGNALS (FUNCTIONS) BELONGING TO Lip (ξ (t), r)-CLASS BY C¹. N p SUMMABILITY METHOD OF CONJUGATE SERIES OF ITS FOURIER SERIES.
VN MISHRA, HH KHAN, IA KHAN, LN MISHRA
Bulletin of Mathematical Analysis & Applications 5 (3), 2013
32013
Degenerate polyexponential-Genocchi numbers and polynomials
WA Khan, K Ayesha, IA Khan
J. Math. Comput. Sci 22, 381-381, 2021
22021
On certain integral transform involving generalized Bessel-Maitland function and applications
M Ali, WA Khan, IA Khan
J. Frac. Calcu. and applications 11 (1), 173-181, 2020
22020
Relation-theoretic coincidence and common fixed point results under ( F , R ) g -contractions …
WM Alfaqih, M Imdad, R Gubran, IA Khan
Fixed Point Theory and Applications 2019 (1), 1-18, 2019
22019
Beta type integral operator involving generalized Bessel-Maitland function
M Ali, WA Khan, IA Khan
Tamap J. Math. and Stat.,(Accepted), 2019
22019
The system can't perform the operation now. Try again later.
Articles 1–20